Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
caityboo612

should i take accutane if i have keratosis pilaris?

Recommended Posts

My dermatologist recently gave me the OK to go on accutane. I suffer from acne on my face, chest, upper center part of my back (its very specific) and a little bit on my thighs. I'm going to back to the derm. next friday to pick up my perscription for accutane. But I just really thought about my keratosis pilaris (which is on my arms and outer part of my back, towards the shoulders, and lower back) It is already hard enoguh treating both acne and keratosis pilaris (KP) because my acne is from being too oily and KP is being too dry. I recently just connected the dots and thought about the effects accutane might have on my keratosis pilaris. I've been researching and so far I've only heard very negative things about accutane effects on KP. Have any of you suffered from both KP and acne? And if anyone has gone on accutane and had KP, please let me know what happened! I intend on bringing this question up with my derm.

Share this post


Link to post
Share on other sites

Ask the derm for definitive answers. All we can give is anecdotal experiences. For me, my KP went away on Accutane. Gone for the entire course.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×